Author Topic: One whole year!!!!!  (Read 323 times)

[Buddie]

One whole year!!!!!
« on: October 07, 2019, 09:54:13 pm »
     One year free of benzos!!! I'm made it this far. It was the hardest year I've ever had. When this hell started I truly didnt think I was going to make it. I was thinking of ending my life around the 3 month mark.
     I few things good did come out of this. When I took away the thing that " blocks " my feelings and made me numb. I had to actually feel things. For awhile it got worse. In top of benzo withdrawal and recovery,  I had so many past hurt boil to the surface. This has made me come to terms with my past. I was forced to deal with my problems. I also am finding myself again. I had friends over for the first time in 3 years because I wanted to be around people again. I want more of that.
     Benzos almost destroyed my life even before I stopped taking them. I'm getting my life back and I'm enjoying it now before I even started taking a benzo.
     I still have some symptoms that I believe are going to be permanent for me. I still struggle with my short term memory.  This got worse when I stopped taking them and hasn't recovered. I also twitch occasionally. Not so much that people notice though. I'm willing to accept what I'm left with and keeping going.
    I'm grateful for BB. I truly dont think I'd be alive if it wasn't a whole other community who understood.  I'm so above where I was a year ago. I love life again.
     
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: One whole year!!!!!
« Reply #1 on: October 07, 2019, 10:03:38 pm »
How did you taper Klonopin ?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: One whole year!!!!!
« Reply #2 on: October 07, 2019, 10:42:11 pm »
My taper was too fast. It took about 4 months. I cut pills by 1 quarter of the pill each week. When it was too hard I would hold for maybe another week. Not ideal, but it was my only choice at the time.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: One whole year!!!!!
« Reply #3 on: October 08, 2019, 07:53:01 pm »
Mk,
thanks but you made it so congratulations    !


blessings
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: One whole year!!!!!
« Reply #4 on: October 09, 2019, 02:10:28 am »
One year, Yay!   Bless you, darlin'.   The worst is behind you!

And don't be so quick to say that you may have symptoms permanently.   Your second year will be even better.   And then your third.   And so on.   

Your body has infinite ability to heal itself, given the chance.   Who knows what the future may bring.

Lots of love,
Grandma [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: One whole year!!!!!
« Reply #5 on: October 09, 2019, 11:53:11 am »
Libbie,

Words and heart full of love ! That was beautiful !

Blessings,
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.